MathSciNet Relay Station
MathSciNet bibliographic data
MR1422595 13B10 (13A30)
Bhatwadekar, S. M.; Dutta, Amartya K. Kernel of locally nilpotent $R$-derivations of $R[X,Y]$. Trans. Amer. Math. Soc. 349 (1997), no. 8, 3303–3319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement